# SDR 2002F00657

- Difficulty date: May 10, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162252
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT WING NUMBER FOUR LEADING EDGE FLAP CORRODED ON INBOARD UPPER CORNER.  (M)
